Rubbery Pale Skin - Whole Body

I’m curious as to if any users have reported complete skin changes, like texture and complexion changes, and it actually clearing up or they recover from it in time. Like anything such as rubbery skin, pale skin, inability to tan, stretchy and wrinkly skin (aging), and any burning in muscles or over the skin.

Thanks,

Damon

I have it especially in my face. Al my skin is very loose in my face I can stretch it very far. Im worried because this keeps getting worse. Also muscle lost. I got it from mirtazapine I dont get it.

Yes I was trialing something and afterwards got very oily and rubbery skin - like I was wearing too much sunscreen or something. Definitely lost sensation there, and a little more genital sensitivity with it.

All cleared up at the weekend. Either for now or for good. Weird.

This isn’t something that clears up in a short time. This is like a seemingly permanent change…

I have this too. Lots of extra folds and more stretchy skin than I think I would’ve normally have.

I actually have a kind of “swelling feeling” in my face most of the time.

Yes it’s strange, I am fairly certain it’s what I had happen too. It just got better on its own. I don’t know if that resolution is a permanent thing though, but it definitely came and it definitely went. Must say I don’t think it was pale at any point though, but oily and insensitive and a bit like a neoprene wetsuit or too much sunscreen sort of thing.

Do you have it anywhere besides your face?

You have stretchy skin over the entire body? Was it after taking Finasteride?

I have this but only on my foreskin. It’s rubbery and swollen and maybe darker than before. It’s wrinkly and the veins are much more prominent. Not in a hot way, but in an old man way.

(I am white and the doc said “is it always this dark?”)

I’m talking about whole body here.

Rubbery, numbness, and shrinkage of genitals has been shown many times to be reversible over time.

@Dknighten - I have pretty stretchy skin all over, but I’m not sure if it was like that before finasteride.

(I wasn’t paying attention to weird body stuff then).

1 Like

oh alright, I’m talking about a very noticeable, distinct change during/after a crash. Like you’re able to tell your skin is changing over a period of time , getting completely soft, losing alot of muscle, and your skin aging is the best way to describe it, getting looser, wrinkly, and rubbery, like you’ve literally lost collagen from it or something.

How long did that take to clear up for you?

Not sure, but noticed after a couple of days. Could have been 3-4 days.

Does nobody else really have these changes? like your muscles are offline and layered in this stretchy, fat, rubbery skin. You can squish it and all the muscles on the entire body are very soft, just like if you would grab and squeeze the arm of a woman.

my skin since pfs is completely dry… its numb and its like on constant anesthesia … my penis head is completely numb… its feels like its not a part of me anymore… my finger feels more attached then my penis… im only 32… im suffering from this from 2013 now…

Has your skin changed appearance? Any changes to the hairs on your arms or legs?

All my muscles hurt from top to bottom, I think the tissue is dying off because of no DHT. My whole face is also so, so dry and new formation of lots of wrinkles another clear sign my body isn’t producing sebum to keep it moisturised.

Have you done any long distance walking or body weight exercises, like squats, bar-hangs, or pushups? What are your experiences with exercise?

I tried exercising and no joke my Grandad would make me look stupid. It exhausts me and doesn’t make me feel any better so I only walk now but before this I was an animal in the gym and never got tired. Have you thought about suing?